# SDR SWAA2024012637538

- Difficulty date: January 4, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; CORROSION ON UPPER CHORD OF STA. 947 FLOOR BEAM AT LBL 24' NEAR LAV MOUNT.<[01] PRIOR TO BLENDING; DEPTH OF CORROSION MEASURES .048?. PARENT THICKNESS IS .180?. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CA1. RAJESH ALI (TECHNICIAN); 04-JAN-2024 09:59 UTC PRIOR TO BLENDING; DEPTH OF CORROSION MEASURES .048?. PARENT THICKNESS IS .180?. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] STA 947 T-CAP REPAIR WAS COMPLETED PER SRM 53-70-51-2R-5 AND EA 24-153-00079. REF (TTG8Q00QPFS5) FOR MOST OF THE SIGNOFFS.;[04] C/W INSPECTION;[05] C/W RII INSPECTION
